# SDR CALA2025021302319

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 111,379 hours, 26,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

2L DOOR WONT ARM FOUND DEBRIS IN GIRT BAR AREA. REMOVED DEBRIS FROM GIRT BAR. CYCLED ARM/DISARM LEVER AND VISUALLY LOOKED AT GIRT BAR. OPS CHECK GOOD OK TO CONTINUE.
